The Stacks Project


Bibliography item: gabber-affine-proper

authorGabber, Ofer
titleAffine analog of the proper base change theorem
year1994
typearticle
urlhttp://dx.doi.org/10.1007/BF02773001
journalIsrael J. Math.
number1-3
volume87
pages325–335

BibTeX code

You can use the following code to cite this item yourself.

@article{gabber-affine-proper,
  author = {Gabber, Ofer},
  title = {Affine analog of the proper base change theorem},
  year = {1994},
  url = {http://dx.doi.org/10.1007/BF02773001},
  journal = {Israel J. Math.},
  number = {1-3},
  volume = {87},
  pages = {325--335},
}